Revisiting the deconfinement phase transition in SU(4) Yang-Mills theory in 2+1 dimensions

Holland, Kieran; Pepe, Michele; Wiese, Uwe-Jens (2008). Revisiting the deconfinement phase transition in SU(4) Yang-Mills theory in 2+1 dimensions. Journal of High Energy Physics, 2008(02), 041-041. Berlin: Springer 10.1088/1126-6708/2008/02/041

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Wiese, Uwe-Jens

ISSN:

1029-8479

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:10

Last Modified:

08 Jun 2016 10:50

Publisher DOI:

10.1088/1126-6708/2008/02/041

Web of Science ID:

000254764400071

URI:

https://boris.unibe.ch/id/eprint/30827 (FactScience: 195152)

Actions (login required)

Edit item Edit item
Provide Feedback